An Extension to a Theorem of Jörgens, Calabi, and Pogorelov

L. Caffarelli, Yanyan Li

Research output: Contribution to journalArticle

57 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)549-583
Number of pages35
JournalCommunications on Pure and Applied Mathematics
Volume56
Issue number5
DOIs
StatePublished - May 1 2003

Fingerprint

Theorem

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this

@article{7d625ee6593c438abd634d69cc3aa299,
title = "An Extension to a Theorem of J{\"o}rgens, Calabi, and Pogorelov",
author = "L. Caffarelli and Yanyan Li",
year = "2003",
month = "5",
day = "1",
doi = "10.1002/cpa.10067",
language = "English (US)",
volume = "56",
pages = "549--583",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",
number = "5",

}

An Extension to a Theorem of Jörgens, Calabi, and Pogorelov. / Caffarelli, L.; Li, Yanyan.

In: Communications on Pure and Applied Mathematics, Vol. 56, No. 5, 01.05.2003, p. 549-583.

Research output: Contribution to journalArticle

TY - JOUR

T1 - An Extension to a Theorem of Jörgens, Calabi, and Pogorelov

AU - Caffarelli, L.

AU - Li, Yanyan

PY - 2003/5/1

Y1 - 2003/5/1

UR - http://www.scopus.com/inward/record.url?scp=0037258897&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0037258897&partnerID=8YFLogxK

U2 - 10.1002/cpa.10067

DO - 10.1002/cpa.10067

M3 - Article

VL - 56

SP - 549

EP - 583

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

IS - 5

ER -